# SDR MASA2021081100183

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 40,942 hours, 33,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA'S FLASHLIGHT STOPPED BLINKING. REPLACED FLASHLIGHT BATTERY.
